0
2013
Impact Factor

    A Structurally Stable Differentiable Homeomorphism with an Infinite Number of Periodic Points

    2007, Vol. 3, No. 4, pp.  445-446

    Author(s): Smale S.

    Citation: Smale S., A Structurally Stable Differentiable Homeomorphism with an Infinite Number of Periodic Points, Rus. J. Nonlin. Dyn., 2007, Vol. 3, No. 4, pp.  445-446
    DOI:10.20537/nd0704006


    Download File
    PDF, 88.64 Kb




    Creative Commons License
    This work is licensed under a Creative Commons Attribution-NoDerivs 3.0 Unported License